Alert archive / South Carolina / Small Craft Advisories in 2012
Small Craft Advisory 34, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at May 25, 2012, 4:40 AM EDT. It took effect at May 25, 2012, 3:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 25, 2012, 4:40 AM EDT (08:40 UTC)
- In effect from
- May 25, 2012, 3:00 PM EDT
- Expired
- May 28, 2012, 6:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
112 WHUS72 KILM 250840 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 440 AM EDT FRI MAY 25 2012 AMZ250-252-251600- /O.NEW.KILM.SC.Y.0034.120525T1900Z-120527T1600Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 440 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON EDT SUNDAY. * WINDS...NORTHEAST WINDS 10 TO 15 KT...WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT LATE TODAY THROUGH SATURDAY. * SEAS...TWO TO 4 FT WILL BUILD 4 TO 7 FT LATE THIS AFTERNOON AND TONIGHT...AND COULD FURTHER BUILD TO 5 TO 8 FT THROUGH SATURDAY. DOMINATE PERIODS WILL RUN 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ254-256-251600- /O.NEW.KILM.SC.Y.0034.120526T0100Z-120527T1600Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 440 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO NOON EDT SUNDAY. * WINDS...NORTHEAST WINDS 10 TO 15 KT...WILL INCREASE TO 15 TO 20 KT WITH GUSTS UP TO 25 KT TONIGHT THROUGH SATURDAY. * SEAS...TWO TO 4 FT WILL BUILD TO 4 TO 6 FT EARLY TONIGHT... COULD FURTHER BUILD TO 5 TO 8 FT SATURDAY. DOMINATE PERIODS WILL RUN 5 TO 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DCH
13 follow-up statements
684 WHUS72 KILM 251533 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1133 AM EDT FRI MAY 25 2012 AMZ250-252-252345- /O.EXT.KILM.SC.Y.0034.120525T1900Z-120527T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 1133 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 PM EDT SUNDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 8 FEET. HIGHEST SEAS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ254-256-252345- /O.EXT.KILM.SC.Y.0034.120526T0100Z-120527T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1133 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM EDT SUNDAY... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 7 FEET. HIGHEST SEAS OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
532 WHUS72 KILM 252320 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 720 PM EDT FRI MAY 25 2012 AMZ250-252-260730- /O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 720 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ254-256-260730- /O.CON.KILM.SC.Y.0034.120526T0100Z-120527T2200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 720 PM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
831 WHUS72 KILM 260734 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 334 AM EDT SAT MAY 26 2012 AMZ250-252-254-256-261600- /O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 334 AM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS OVER 30 KT...WILL VEER TO THE EAST AT THE SAME SPEEDS DURING TONIGHT. * SEAS...4 TO 7 FT BUILDING TO 5 TO 9 FT. HIGHEST SEAS WILL LIE ACROSS THE OUTER WATERS OFF CAPE FEAR AND THE OUTER WATERS OFF THE ENTRANCE TO WINYAH BAY. DOMINANT PERIODS WILL RUN 7 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DOUGH
596 WHUS72 KILM 261247 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 847 AM EDT SAT MAY 26 2012 AMZ250-252-254-256-270000- /O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 847 AM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 30 KT WITH ISOLATED GUSTS UP TO 35 KT. * SEAS...5 TO 9 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
078 WHUS72 KILM 262330 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 730 PM EDT SAT MAY 26 2012 AMZ250-252-254-256-270930- /O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 730 PM EDT SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WINDS...NORTHEAST 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
738 WHUS72 KILM 270721 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 321 AM EDT SUN MAY 27 2012 AMZ250-252-254-256-271600- /O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 321 AM EDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...FROM CAPE FEAR AND NORTHWARD...EAST NORTHEAST 15 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT....VEERING TO EAST SOUTHEAST THIS AFTERNOON AND TONIGHT. WINDS...SOUTH OF CAPE FEAR...EAST NORTHEAST AT 15 TO 25 KT. A FEW GUSTS UP TO 30 KT MAINLY SOUTH OF MURRELLS INLET. WINDS VEERING TO THE EAST SOUTHEAST 15 TO 25 KT THIS AFTERNOON AND TONIGHT. * SEAS...FROM CAPE FEAR NORTHWARD...5 TO 7 FT SUBSIDING TO 4 TO 6 FT THROUGH TONIGHT. DOMINATE WAVE PERIODS BETWEEN 8 AND 10 SECONDS. SEAS...SOUTH OF CAPE FEAR...5 TO 8 FT...SUBSIDING TO 4 TO 7 FT THROUGH TONIGHT. DOMINATE WAVE PERIODS BETWEEN 8 AND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && DOUGH $$
065 WHUS72 KILM 271429 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1029 AM EDT SUN MAY 27 2012 AMZ250-252-254-256-280000- /O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T1100Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1029 AM EDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT MONDAY... * WINDS...EAST 15 TO 25 KT...GUSTS TO 30 KT SOUTH OF CAPE FEAR. TONIGHT WINDS BECOMING SOUTHEAST 10 TO 20 KT...GUSTS TO 25 KT. * SEAS...5 TO 8 FEET...HIGHEST OUTER PORTION. SEAS SUBSIDING NORTH OF CAPE FEAR TONIGHT TO 4 TO 7 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ COLBY
585 WHUS72 KILM 271919 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 319 PM EDT SUN MAY 27 2012 AMZ250-252-254-256-280400- /O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T1000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 319 PM EDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT SOUTH OF CAPE FEAR. * SEAS...5 TO 8 FEET SOUTH OF CAPE FEAR. 4 TO 7 FEET NORTH OF CAPE FEAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 8
126 WHUS72 KILM 280236 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1036 PM EDT SUN MAY 27 2012 AMZ250-252-254-256-281000- /O.CON.KILM.SC.Y.0034.000000T0000Z-120528T1000Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1036 PM EDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS...EAST 10 TO 20 KT...BECOMING SOUTHEAST. * SEAS...4 TO 6 FEET...EXCEPT LOCALLY 7 FT NEAR AND EAST OF FRYING PAN SHOALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
538 WHUS72 KILM 280551 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 151 AM EDT MON MAY 28 2012 AMZ250-252-254-256-281800- /O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T1800Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 151 AM EDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...SOUTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHUS72 KILM 281442 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1042 AM EDT MON MAY 28 2012 AMZ256-282200- /O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T2200Z/ MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1042 AM EDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ250-252-254-281800- /O.CON.KILM.SC.Y.0034.000000T0000Z-120528T1800Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 1042 AM EDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...SOUTHEAST AROUND 10 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
807 WHUS72 KILM 281808 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 208 PM EDT MON MAY 28 2012 AMZ250-252-254-281915- /O.EXP.KILM.SC.Y.0034.000000T0000Z-120528T1800Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- 208 PM EDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING. $$ AMZ256-282200- /O.CON.KILM.SC.Y.0034.000000T0000Z-120528T2200Z/ MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 208 PM EDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHEAST 10 TO 15 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RJD
033 WHUS72 KILM 282200 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 600 PM EDT MON MAY 28 2012 AMZ256-282300- /O.EXP.KILM.SC.Y.0034.000000T0000Z-120528T2200Z/ MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 600 PM EDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ 9
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at May 25, 1:36 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 25, 1:36 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 136 AM EDT FRI MAY 25 2012 .SYNOPSIS... HIGH PRESSURE WILL EXTEND INTO THE AREA ON FRIDAY...CREATING WARM AND DRY WEATHER WITH ONLY ISOLATED SHOWERS POSSIBLE. A COASTAL STORM WILL APPROACH ON SATURDAY...BRINGING THE POTENTIAL FOR GUSTY NORTHEAST WINDS AND RAIN. THIS STORM WILL SLOWLY MOVE AWAY ON SUNDAY BEFORE HIGH PRESSURE BUILDS BACK INTO THE AREA ON MONDAY. MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AS OF 10:30 PM THURSDAY...WEAK SHOWERS OVER THE OCEAN MOVING TOWARDS THE COAST OF NEW HANOVER AND PENDER COUNTIES ARE FADING BEFORE MAKING LANDFALL. CANNOT RULE OUT A BRIEF SPRINKLE ALONG THE COAST...BUT DOES NOT LOOK TO BE MEASURABLE IF IT HAPPENS. HAVE ADDED FOG OVERNIGHT...MAINLY PATCHY AND INLAND...BASED ON LATEST REVISIONS TO THE TEMPERATURE...DEW POINT AND WIND GRIDS. PREVIOUS DISCUSSION FOLLOWS: WEAK CONVECTION OF THIS AFTERNOON HAS FADED. HAVE DROPPED POPS OVER LAND FOR THE OVERNIGHT PERIOD AS CONVECTION WAS ENTIRELY DIURNALLY DRIVEN. OFF-CHANCE WE COULD SEE SHOWERS SKIRTING ALONG THE CAPE FEAR COAST BY DAYBREAK AS LOW PRESSURE SYSTEM OVER SOUTHERN FLORIDA TRACKS NORTHEAST AND WELL OFFSHORE. RELEVANT PORTION OF PREVIOUS DISCUSSION FOLLOWS: WILL TRANSITION POP VALUES FROM LAND TO OCEAN OVERNIGHT AS DIURNAL COOLING SETS IN AND AN INVERTED COASTAL TROUGH DEVELOPS OFFSHORE. HAVE HELD NOCTURNAL SHOWERS OVER WATER ONLY INTO EARLY FRIDAY...BUT A FEW SHOWERS COULD APPROACH NEW HANOVER OR THE PENDER COAST AROUND DAYBREAK FRIDAY. MIN TEMPS IN ONSHORE FLOW MID 60S INLAND NEAR 70 ALONG THE IMMEDIATE COASTAL ZONES. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...MAIN CONCERN THROUGH THE SHORT TERM REVOLVES AROUND DEVELOPING TROPICAL/SUBTROPICAL SYSTEM OFF THE SOUTHEAST COAST AND ITS POTENTIAL IMPACTS FOR THE HOLIDAY WKND. MAIN UPPER TROUGH WILL BE ROTATING OFF TO THE NORTHEAST AT THE START OF THE PERIOD...BUT A PIECE OF THIS WILL HANG BACK AS IT GETS CAUGHT BY NEW DEVELOPING TROUGH ASSOCIATED WITH SOME TROPICAL MOISTURE NEAR FLORIDA. AT THE SAME TIME...LARGE UPPER RIDGE BEGINS TO TAKE SHAPE ACROSS THE GULF COAST AND EXTEND NE TOWARDS THE MID ATLANTIC. THE CAROLINAS WILL THEN BE CAUGHT IN BETWEEN...WITH NORTHERLY FLOW THROUGH MUCH OF THE COLUMN. THIS DRYING FLOW COMBINED WITH WEAK CAPPING AROUND 700MB DUE TO SUBTLE THICKNESS INCREASE WILL PREVENT WIDESPREAD CONVECTION FRIDAY. CANNOT RULE OUT AN ISOLATED SHOWER/TSTM ON THE SEA BREEZE...BUT OVERALL COVERAGE WILL BE SO LOW THAT WILL KEEP POP SILENT WHICH AGREES WITH HIGH RES GUIDANCE SHOWING VERY LITTLE DEVELOPMENT. COOL E/NE FLOW WILL KEEP TEMPS SLIGHTLY BELOW GUIDANCE...LOW 80S AT THE COAST TO A FEW UPPER 80S WELL INLAND. MINS AT NIGHT WILL ONLY FALL INTO THE MID/UPPER 60S. FOCUS THEN TURNS TO WHAT WILL HAPPEN WITH A DEVELOPING SURFACE CYCLONE OFF THE SOUTHEAST COAST. THE SETUP IS RATHER SIMILAR TO WHAT OCCURRED LAST WEEK WITH TROPICAL STORM ALBERTO...HOWEVER THE TROPICAL/MOISTURE CONNECTION IS STRONGER WITH THIS SYSTEM. ALL THE GUIDANCE IS IN AGREEMENT THAT A WARM CORE CYCLONE WILL DEVELOP OFF FLORIDA ON FRIDAY AND MOVE NORTHEAST TO A LATITUDE JUST SOUTH OF CAPE FEAR ON SATURDAY MORNING. AS THIS HAPPENS...A +2-3 SD RIDGE BUILDS ACROSS THE OH VLY AND ARCHES BACK INTO THE NORTH ATLANTIC OCEAN. THIS BRINGS THE MOTION OF THE SYSTEM TO A HALT...AND FORCES IT TO RETROGRADE BACK TO THE SW DURING THE WKND...AND THIS STORM WILL MAKE ITS CLOSEST APPROACH TO THE ILM CWA SATURDAY. THE NAM/GFS ARE THE FURTHEST WEST...WHILE THE ECMWF/GFS ENSEMBLES ARE ABOUT 100 MILES FURTHER EAST. FOR NOW WILL TAKE A COMPROMISE...BUT WITH MORE WEIGHT ON THE EASTERN SOLUTION DUE TO THE STRENGTH OF THE SUPPRESSING RIDGE ACROSS THE MIDWEST. STILL...THERE IS MUCH UNCERTAINTY INTO THE SENSIBLE IMPACTS HERE...BUT AT THE VERY LEAST SOME ENHANCED NE WINDS APPEAR LIKELY SATURDAY AS GRADIENT TIGHTENS BETWEEN THE CYCLONE AND HIGH PRESSURE RIDGE INLAND. ADDITIONALLY...ENHANCED RIP CURRENTS ARE ALMOST A GIVEN FOR SATURDAY...WHICH IS IMPORTANT TO NOTE SINCE IT IS THE FIRST SIGNIFICANT BEACH WKND OF THE YEAR. EVEN THOUGH THE THETA-E RIDGE DOES PUSH WELL INLAND...AND 700MB MOISTURE TRANSPORT VECTORS SUGGEST SUFFICIENT MOISTURE REACHING THE COAST...THE COMBINATION OF ANTECEDENT DRYING FLOW AND SUBSIDENCE NEAR THE RIDGE MAY PRECLUDE RAINFALL FROM REACHING LAND. SO...ATTM WILL KEEP RAINFALL TO SCHC...CONFINED TO THE IMMEDIATE COAST...BUT WILL HAVE TO MONITOR CLOSELY IN THE UPCOMING DAYS AS THE POTENTIAL EXISTS FOR MODERATE RAINFALL SATURDAY. EXPECT TEMPS IN THE LOW 80S NEAR THE COAST...UPPER 80S WELL INLAND...UNLESS RAIN/CLOUDS BECOME MORE PREDOMINANT NEAR THE COAST WHICH WOULD HINDER OVERALL WARMING. LOWS AT NIGHT WILL FALL ONLY INTO THE UPPER 60S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 3 PM THURSDAY...MEDIUM RANGE MODELS ARE SHOWING MORE CONSENSUS ON THE EVOLUTION OF THE LOW PRESSURE OFF THE SOUTHEAST COAST FOR THE EXTENDED ALTHOUGH CONFIDENCE REMAINS LOW AS THE SYSTEM HAS YET TO DEVELOP. FOR SUNDAY MORE CONVENTIONAL SEA BREEZE CONVECTION SHOULD CONTINUE TO BE THE DOMINANT FORCING MECHANISM FOR OUR AREA AS THE LOW LEVEL SYNOPTIC FLOW REMAINS NORTHEAST. ESSENTIALLY THE SAME CAN BE SAID FOR MONDAY AND TUESDAY. FOR WEDNESDAY AND THURSDAY SLIGHT CHANCE POPS INCREASE AS A BROAD 500MB TROUGH MOVES ACROSS THE MISSISSIPPI VALLEY PICKING UP WHAT REMAINS OF THE ENTITY AND ITS ASSOCIATED MOISTURE IN THE SOUTHEAST. THIS ALONG WITH THE ASSOCIATED FRONT WITH THE TROUGH WARRANTS THE INCREASE IN POPS. TEMPERATURES HAVE TRENDED BACK SLIGHTLY FOR SUNDAY AND MONDAY WITH THE INCREASE IN MOISTURE...MOSTLY AS A RESULT OF HIGHER CLOUD COVER. WARMER...MORE TROPICAL ORIENTED FLOW ACTUALLY WARRANTS A SLIGHT INCREASE IN TEMPERATURES FOR THE REMAINDER OF THE PERIOD. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... AS OF 06Z...EXPECT VFR CONDITIONS LEADING INTO THE PRE-DAWN HOURS OF FRIDAY. COULD OBSERVE MVFR/IFR AREA WIDE TOWARD SUNRISE WITH EARLY MORNING FOG AND LOW LEVEL STRATUS DECK BELOW 1K FT. A COUPLE HOURS AFTER SUNRISE LINGERING CLOUD COVER/FOG WILL DISPERSE GIVING WAY TO VFR THROUGHOUT THE REMAINING VALID ISSUANCE PERIOD. EXPECT FEW/SCT CLOUDS THROUGH THE OVERNIGHT HOURS WITH NEARLY CLEAR SKIES ARE LIKELY...ESPECIALLY INLAND. MODERATE RADIATIONAL COOLING CONDITIONS WITH LIGHT SOUTHEAST WINDS AND ABUNDANT LOW LEVEL MOISTURE WILL CREATE A FAVORABLE ENVIRONMENT FOR PATCHY DENSE FOG AND LOWERED CIGS POSSIBLY BELOW 1000FT. GREATER CHANCE LOOKS TO BE THE INLAND SITES. IN ADDITION TO PREVAILING MVFR DUE TO LOWERED VISIBILITIES...WITH TEMPO MVFR/IFR AT ALL SITES DUE TO POSSIBLE LOWERED CIGS. OCCURRENCE OF EVENT MIGHT BE BIT OF A CHALLENGE ALONG THE COAST IF CLOUD OPACITY IS MORE THAN ANTICIPATED. AFTER DAYBREAK...REMNANT FOG/LOWERED CIGS WILL GRADUALLY DISPERSE ALLOWING FOR VFR TO PREVAIL BY MID MORNING WITH FEW/SCT MID TO HIGH LEVEL CLOUDS. WINDS WILL BECOME NE AS LOW PRESSURE SYSTEM CONTINUES TO STRENGTHEN OFF GA/SC COAST WITH SUSTAINED WINDS AOB 12 KTS THROUGH THE DAY. AFTER SUNSET...WINDS WILL BECOME LIGHT WITH MVFR POSSIBLE ALONG THE COAST DUE TO LOWERED CLOUD DECK NEAR 2000FT. EXTENDED OUTLOOK...UNSETTLED WEATHER THROUGH EARLY NEXT WEEK IS POSSIBLE AS LOW PRESSURE DRIFTS CLOSER TO THE COAST. MODERATE UNCERTAINTY WITH RESPECT TO THE TRACK OF THE LOW. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 10:30 PM THURSDAY...NO CHANGES NEEDED TO THE ONGOING FORECAST. SOUTHEAST WINDS THIS EVENING WILL TURN TO THE NORTHEAST OVERNIGHT AS AN INVERTED COASTAL TROUGH DEVELOPS OFFSHORE. THIS MAY BRING WINDS NEAR 20 KNOTS ACROSS THE OUTER WATERS AND SEAS BETWEEN 4-5 FEET AT FRYING PAN...BUT MOST AREAS DAYBREAK FRIDAY WILL SEE NE WINDS OF 15 KT AND 3-4 FOOT SEAS. NO ADVISORIES OR CAUTION STATEMENTS ARE NEEDED THROUGH TONIGHT. 3-4 FOOT SEAS THROUGH TONIGHT WILL BE COMPRISED OF SE WAVES AROUND 3 FT AT 9 SECONDS AND SE WAVES 1-2 FEET AT 5-6 SECONDS. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...INCREASING NORTHEAST WINDS THROUGH THE PERIOD AS THE COASTAL WATERS BECOME SANDWICHED BETWEEN A HIGH PRESSURE TO THE WEST AND A DEEPENING SURFACE CYCLONE JUST OFFSHORE. IT APPEARS A SOLID SMALL CRAFT ADVISORY WILL BE NEEDED THROUGH MOST...IF NOT ALL...OF THE SHORT TERM. NE WINDS WILL GRADUALLY INCREASE FROM 10-15 KTS EARLY FRIDAY...UP TO 25 KTS WITH HIGHER GUSTS DURING SATURDAY AS THE COASTAL STORM MAKES ITS CLOSEST APPROACH. ATTM NO GALES ARE ANTICIPATED...BUT OF COURSE MONITORING THE EXACT TRACK AND STRENGTH OF THIS LOW PRESSURE WILL DETERMINE HOW CONDITIONS DETERIORATE ON SATURDAY. SEAS WILL BUILD FROM 4-5 FT EARLY FRIDAY...TO 5-8 FT DURING SATURDAY...WITH A COMBINATION OF SE SWELL AND NE WIND WAVES. SOME GUIDANCE BRINGS SOME 12SEC PERIOD WAVES AHEAD OF THE CYCLONE ON SATURDAY...BUT THIS WILL BE HIGHLY DEPENDENT ON THE EXACT TRACK OF THIS SYSTEM. BY LATE IN THE PERIOD THE SYSTEM WILL DRIFT SOUTHWEST AND WINDS WILL BECOME MORE EASTERLY WHILE SLOWLY EASING TO AROUND 15 KTS. SEAS WILL DECAY SLIGHTLY...BUT STILL PERSIST AT 4-6 FT AND THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE THROUGH SAT NIGHT. LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 3 PM THURSDAY...LOWER CONFIDENCE FORECAST AS DEVELOPING LOW PRESSURE OFF THE SOUTHEAST COAST REMAINS THE CAVEAT. HAVE INCREMENTALLY INCREASED WIND SPEEDS TO ADDRESS AS MEDIUM RANGE MODELS ARE IN SLIGHTLY BETTER CONSENSUS WITH SOME TYPE OF DEVELOPMENT. THE NORTHEAST FLOW SHOULD CONTINUE AS THE SYSTEM SHOULD REMAIN DISPLACED FAR ENOUGH TO THE SOUTH WITH HIGH PRESSURE TO THE NORTHEAST. WINDS WILL VEER MONDAY AND TUESDAY AS A MORE TYPICAL SUMMERTIME PATTERN WITH BERMUDA HIGH PRESSURE DEVELOPS. SEAS HIGHEST EARLY FROM ANY RESIDUAL AFFECTS FROM THE LOW PRESSURE SYSTEM DECREASING TO MONDAY AND TUESDAY. STILL MAY SEE SCEC...FIVE FEET VALUES HOWEVER. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...JDW NEAR TERM...MJC/REK SHORT TERM...JDW LONG TERM...SHK AVIATION...DCH/SGL
Hazardous weather outlook, May 25, 4:16 AM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 416 AM EDT FRI MAY 25 2012 NCZ106-108-110-SCZ054-056-260830- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 416 AM EDT FRI MAY 25 2012 ...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN ENHANCED RISK OF RIP CURRENTS SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-260830- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 416 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-260830- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 416 AM EDT FRI MAY 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-260830- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 416 AM EDT FRI MAY 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:55 PM EDT | Rip Current Statement | ILM | Georgetown, Horry | 52 hr |
| May 25, 1:47 PM EDT | Special Weather Statement | ILM | Pender | 43 min |
| May 25, 2:43 PM EDT | Special Weather Statement | ILM | Brunswick | 47 min |
Nearby
Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.